# SDR HALA0700276

- Difficulty date: July 5, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 20,340 hours, 3,967 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relay
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, EICAS MSG "C HYD SYS MAINT" DISPLAYED HYD PRESS NORMAL.  REPLACED HYD GEN ADP CMD RELAY K865 & SYS 1 AIR/GROUND RELAY K1788 PERFORMED OPERATIONAL TEST PER M/M 29-11-00-715-896.  OPS CKS NORMAL.
